# SDR 01FDEA00297

- Difficulty date: April 6, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N219FE
- Make and model: Boeing 727233
- Aircraft serial: 21102
- Aircraft time: 47,777 hours, 26,511 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 53FX13491
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR CARGO COMPT PERF HFEC INSP FOUND 1 CRACK APPROX 1.5 INCH AT BS 600 JUST ABOVE S-20L AT I/B RADIUS SUB FRAME UNDER CARGO DOOR SPOOL FITTING.  **  S/D  **  R&R & FAB PER FDW DWG 53FX1349. PER SRM 51-10-01 & FDX DFWG 53FX1371.
